# SDR COMA0370024

- Difficulty date: August 7, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 218 hours, 194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Condition: Contaminated
- Location: Brake Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING, LEFT INBOARD BRAKE INDICATED 20.  CLEANED CONTAMINATION FROM BTMS WIRING CONNECTOR.
